• Users Online: 1925
  • Print this page
  • Email this page
CASE REPORT
Year : 2014  |  Volume : 5  |  Issue : 2  |  Page : 164-166

Hyperpigmentation in photo exposed patches of vitiligo following tacrolimus therapy


Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Neena Khanna
Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5178.131090

Rights and Permissions

Vitiligo is an acquired pigmentary disorder, clinically characterized by depigmented macules caused by destruction of melanocytes in the affected skin. Half of all patients develop the disease in childhood and adolescence before the age of 20 years, making vitiligo an important skin disease of childhood. There are numerous studies in the literature that suggest the efficacy of topical tacrolimus in vitiligo, without serious adverse effects. We describe a case of vitiligo in a pediatric patient who developed hyperpigmentation in the periorbital lesions of vitiligo with the use of topical tacrolimus. To the best of our knowledge, this is only the second such reported occurrence in a patient with vitiligo.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed9095    
    Printed30    
    Emailed0    
    PDF Downloaded424    
    Comments [Add]    
    Cited by others 2    

Recommend this journal